|a) Publications from Ph.D. Thesis:
• H. Saleh and A. R. Soltani, On the regularity of homogeneous random fields, Prediction theory and
Harmonic Analysis, 309-328, North Holland, 1983.
b) Research Papers: (Post Ph.D.)
1- Soltani, A. R. Extrapolation and moving average representation for stationary
random fields and Beurling's Theorem. The Annals of probability, vol. 12, 120-132, 1984.
2- Cambanis, S. and A. R. Soltani, Prediction for stable processes: spectral and moving average
representations. Z.Wahr.verw. Gebiete, vol. 66, 593-612, 1984.
3- Soltani, A. R. and A. Khodadadi. Run probability and the motion of a particle on a given path. J.
Applied Probability, vol. 23, 28-41, 1986.
4- Soltani, A. R., and H. Pezeshekh, A shock model based on the atoms of a Poisson
random measure. Bull. Iranian Math. Soc., vol. 17, 55-66, 1990.
5- Soltani, A. R., Local nondeterminism for moving average stable processes. Bull.
Iranian Math. Soc., vol. 18, 7-16, 1992.
6- Soltani, A. R., On local fluctuations of stable moving average processes. Stochastic
Processes and their Applications, Vol. 42, 111-118, 1992.
7- Samani, N., Raeissi, E., and A. R. Soltani, Stochastic synthesis of droughts for
reservoir storage design. J. of Engineering IRI, vol. 6, No. 1, 59-63, 1993.
8- Soltani, A. R., On the variations of functions of several variables: local time
Gaussian and Stable fields. Bull. Iranian Math. Soc., vol.19, 41-61, 1994.
9- Soltani, A. R., On spectral representation of multivariate stable processes. Theory of
Probability and its applications, Vol. 39, No. 3, 605-617, 1994.
10- Samani, N., Raeissi, E., and A. R. Soltani, Modeling the stochastic behavior of the
Fars rivers. J. of Science IRI., vol. 5, 49-58, 1994.
11- Soltani, A. R., and R. Moeanaddin, On dispersion of stable random vectors and its
application in the prediction of multivariate stable processes. J. Applied Probability, Vol. 31, 691-
12. Soltani, A. R., Reward processes with nonlinear reward functions. J. Applied
Probability, vol. 33, 1011-1017, 1996.
13- Nikfar, M. and A. R. Soltani., A characterization and moving average representation
for stable harmonizable processes. Journal of Applied Mathematics and Stochastic Analysis, vol. 9 , 263-
14- Dozzi, M. and A. R. Soltani., Local time for stable moving average processes:
Holder conditions. Stochastic processes and their applications, vol. 68, no.2,
15- Soltani, A. R., Certain families of distributions, indexed by 1≤ a≤ 2 . Applied
Statistical Science, II, 165-169, 1997.
16- Soltani, A. R., and Z. Shishebor, A spectral representation for weakly periodic
sequences of bounded linear transformations. Acta Mathematica Hungaria,
vol. 80, no. 3, 265-270, 1998.
17- Soltani, A. R., and K. Khorshidian, Reward processes for semi-Markov processes:
Asymptotic behavior. J. Applied Probability, vol. 35, 833-842, 1998.
18- Parham, G. A., and A. R. Soltani, First passage time for reward processes with
nonlinear reward functions: Asymptotic behavior. Pakistan J. Statistics, vol
14, 65-80, 1998.
19- Nikfar, M., and A. R. Soltani, On regularity of certain stable processes. Bull. Iranian Math. Soc., vol.
23, 13-22, 1998.
20- Soltani, A. R., and Z. Shishebor, Weakly periodic sequences of bounded linear
transformations : A spectral characterization. Georgian Mathematics Journal,
vol. 6, 91-98, 1999.
21- Mohammadpour, A., and A. R. Soltani, Exchangeable stable random vectors and
their simulations. Computational Statistics, vol. 15, 205-217, 2000.
22- Nematollahi, A. R., and A. R. Soltani, Discrete time periodically correlated Markov
processes. Probability and Mathematical Statistics, vol. 20, no.1, 1-14, 2000.
23- Soltani, A. R., A characterization theorem for stable random measures. J. of
Stochastic Analysis and Applications, vol. 18, no. 2, 299-308, 2000.
24- Rezakhah, S. and A. R. Soltani, Expected number of real zeros of Levy and
harmonizable stable random polynomials. Georgian Mathematical Journal,
vol. 7, no. 2, 379-386, 2000.
25- Soltani, A. R., and F. Yaghmaee, An algorithm to interpolate noise in second order
stationary sequences. J. Appl. Statist. Sci. , vol. 10, 223-235, 2001.
26- Soltani, A. R., and B. Tarami, Hilbert spaces formed by strongly harmonizable
stable processes. Georgian Math. J., vol. 8, No. 1, 181-188, 2001.
27- Rezakhah, S., and A. R. Soltani, A structural fatigue design by using random
polynomials with wave coefficients. Nonlinear Analysis, vol. 47, 3145-3155, 2001.
28- Mirghadri, R., and A. R. Soltani, The kth Visit in Semi-Markov Processes. Bull.
Iranian Math. Soc. vol. 27, no.2, 65-79, 2001.
29- Soltani, A. R., and M. Dozzi, Berman's Integral for stable noise. Journal of
Mathematical Sciences. Vol. 106, no. 1, 2747-2751, 2001.
30- Khorshidian, K.; Soltani, A. R. Asymptotic behavior of multivariate reward processes with nonlinear
reward functions. Bull. Iranian Math Soc. 28 (2002), no. 2, 1—17.
31- Khorshidian, K.and Soltani, A. R. Covariance matrix of multivariate reward processes with nonlinear
reward functions. J. Sci. Islam. Repub. Iran 14 (2003), no. 2, 173—183.
32. Rezakhah, S., and Soltani, A. R. On the expected number of real zeros of certain
Gaussian random polynomials. J. Stochastic Analysis and Applications, Vol. 21, no. 1, 223-234, 2003.
33- Soltani, A. R.; Khalafi, M. Estimating stationary components of spectrums of discrete time evolutionary
processes. Int. Math. J. 3 (2003), no. 9, 967--987.
34- Soltani, A. R.; Mahmoodi, S. Characterization of multidimensional stable random measures by means
of vector measures. Stochastic Anal. Appl. 22 (2004), no. 2, 449—457.
35- Soltani, A. R. and Al-Ibrahim, A. H., Success run and its branches: Distribution of
renewal epochs, J. Probab. Stat. Sci. 2, 1-6 (2004).
36- Mohammadpour, A. and A. Reza Soltani, On Simulating exchangeable sub-Gaussian random vectors,
Statist. Probab. Lett. 69 , no. 1, 29-36 (2004).
37- Parham, G. A. and A. R. Soltani, Exact formulas for the moments of the first passage time of reward
processes, REVSTAT, 3, no. 1, 45-60 (2005).
38- Soltani, A. R. and Parvardeh, A. Decomposition of discrete time periodically correlated and multivariate
stationary symmetric stable processes, Stochastic Processes and Their Appl. 115, 1838-1859, (2005).
39- Soltani, A. R. and Parvardeh, A. (2005). Simple random measures and simple processes. Teoriya
Veroyatnostej i ee Primenenia , 50, No. 3, 533-548. Translation: Theory Probab. Appl. 50, No. 3, 448-
40- Nematollahi, A. R. and A. R. Soltani, An inequality involving correlations, Statist Probab. Lett. 76, 369-
41- Al-Jarallah R. A., Soltani A. R. and Al-kandari N. A., On continuity of the Pearson statistic and
sample quantiles. Ann. Inst. Statist. Math. 58, 527-535 (2006).
42- Z. Shishebor, A. R. Nematollahi and A. R. Soltani, On the covariance functions and spectral density
matrices of periodically correlated AR processes, J. Appl. Math. Stochastic Anal. Article ID 94746, 1-17,
43- Soltani, A. R. and A.R. Nematollahi, and M. Sadeghifar, Autoregressive Gaussian random vectors of
first order. Bull. Iranian Math. Soc. 32,1, 1-19 (2006).
44- A. R. Soltani and M. Mohammadpour, Moving average representations for multivariate stationary
processes, J. Time Ser. Anal. 27, 6, 831-842 (2006).
45- Soltani, A.R., and Z. Shishebor, On infinite dimensional discrete time periodically correlated
processes, Rocky Mountain Math. J. 37, 3, 1043-1058 (2007)
46- Soltani, A. R. and M. Azimmohseni, Simulation of real-valued discrete time periodically correlated
Gaussian processes with prescribed spectral density matrices. J. Time Ser. Anal. 28, 2, 225-240 (2007).
47- A. R. Soltani and M. Azimmohseni, Periodograms asymptotic distributions in periodically correlated
processes and multivariate stationary processes: An alternative approach. J. Statistical Planning and
Inference, 137, 4, 1236-1242 (2007)
48- A. R. Soltani, S. A. Al-Awadhi and W.M. Al-Shemeri, On thresholds of moving averages with given on
target significant levels. Comm. Statist. Theory and Methods, 36, 14, 2595-2606, 2007.
49- Makagon, A., Miamee, A. G. Salehi, H. and A.R. Soltani, On spectral domain of periodically correlated
processes. Theor Prob. Their Appl. 52, 2, 1-12, 2007.
50- Rezakhah, S. and A. R. Soltani, Germ Fields for Harmonizable Stable Processes with Rational
Spectral Densities. Rocky Mountain Journal of Mathematics. 39, 270-278, 2009.
51- A. R. Soltani, and M. Mohammadpour, Time Domain Interpolation Algorithm For Innovations of
Discrete Time Multivariate Stationary Processes. J. Stochastic Analysis and Applications, 27, 317-330,
52- F. Al-Awahi, and A. R. Soltani, Thresholds of Moving Averages of Stationary Processes for given on
target significance levels. Computational Statistics 24, 431-440, 2009.
53- M. Mohammadpour, and A. R. Soltani, Forward Moving Average Representation in Multivariate MA(1)
Processes, Communications in Statistics, 39, 4, 729-737, 2010.
54- A. R. Soltani and H. Homeei. A Characterization and Generalization for Two Sided Power Distributions
and Extended Method of Moments. Statistics, 43, 6, 611-620, 2009.
55. A. R. Soltani and H. Homeei. Weighted averages with random proportions that are jointly uniformly
distributed over the unit simplex. Statistics and Probability Letters 79, 1215-1218, 2009.
56. A. R. Soltani, A. Shirvani, and F. Alqallaf. A class of discrete distributions induced by stable laws.
Statistics and Probability Letters 79, 1608-1614, 2009.
57. A. R. Soltani and A. Shirvani. Truncated stable random variables: characterization and simulation.
Computational Statistics, 25, 1, 155-161, 2010.
58. A. R. Soltani, Z. Shishebor, A. Zamani, Inference on Periodograms of Infinite Dimensional Discrete
Time Periodically Correlated Processes. Journal of Multivariate Analysis 101, 368-373, 2010.
59. Alqallaf, F. and A. R. Soltani. Continuity and Analysis of Principal Components. Communications in
Statistics, Theor. Methods, 39, 19, 3558-3567, 2010.
60. A. R. Soltani, K. Khorshidian, and A. Ghafari. Prediction for Reward Processes. Stochastic Models. 26,
61. A. R. Soltani and M. Hashemi. Periodically Correlated autoregressive Hilbertian Processes. Statistical
Inference for Stochastic Models, 14, 177-188, 2011.
62. Z. Shishebor, A.R. Soltani, A. Zamani. Asymptotic distribution for periodograms of infinite dimensional
discrete time periodically correlated processes. Journal of Multivariate Analysis, Volume 102, Issue 7,
August 2011, Pages 1118-1125.